# SDR 01FDEA00719

- Difficulty date: August 15, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 3) AROUND FASTENER HOLES LWR FLANGE OF 1070 FLOORBEAM BL 0 TO RBL 55. REMOVED AND REPLACED FLANGE PER SRM 53-10-8 FIG 8.
